Volume 8, Issue 2
Abundant Mixed Lump-Soliton Solutions to the BKP Equation

Jin-Yun Yang ,  Wen-Xiu Ma and Zhenyun Qin

10.4208/eajam.210917.051217a

East Asian J. Appl. Math., 8 (2018), pp. 224-232.

Preview Full PDF BiBTex 8 1120
  • Abstract

Applying Maple symbolic computations, we derive eight sets of mixed lumpsoliton solutions to the (2 + 1)-dimensional BKP equation. The solutions are analytic and allow the separation of lumps and line solitons.

  • History

Published online: 2018-05

  • AMS Subject Headings

35Q51, 35Q53, 37K40

  • Cited by